Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 24, NWS Springfield, MO

April 9, 2009Wright County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 9, 2009, 9:05 PM CDT for Wright County, Missouri. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 9:05 PM CDT (02:05 UTC)
Expired
Apr 9, 2009, 9:45 PM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Wright County, MO

The radar

The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 9:15 PM CDTTSTM WND GST 706 N Hartville, MO
Apr 9, 9:19 PM CDTTSTM WND DMGMansfield, MOWIDESPREAD POWER OUTAGES IN MANSFIELD AND MACOMB
Apr 9, 9:19 PM CDTTSTM WND GST 64Mansfield, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 7:21 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 440 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
440 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 100205
TORSGF
MOC229-100245-
/O.NEW.KSGF.TO.W.0024.090410T0205Z-090410T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 945 PM CDT.

* AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR SEYMOUR...OR 14 MILES NORTH OF AVA...MOVING NORTHEAST
  AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  7 MILES NORTHWEST OF MANSFIELD BY 910 PM CDT.
  HARTVILLE BY 930 PM CDT.

THE TOWNS OF DUNCAN...ODIN AND MANES ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3717 9269 3726 9268 3728 9270 3748 9258
      3748 9225 3717 9226 3707 9266
TIME...MOT...LOC 0205Z 228DEG 25KT 3715 9271

$$

ANGLE
3 follow-up statements
000 
WWUS53 KSGF 100215
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CDT THU APR 9 2009

MOC229-100245-
/O.CON.KSGF.TO.W.0024.000000T0000Z-090410T0245Z/
WRIGHT MO-
915 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR WRIGHT
COUNTY...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR HARTVILLE...OR 16 MILES NORTHWEST OF MOUNTAIN
GROVE...MOVING NORTHEAST AT 55 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF WRIGHT COUNTY...
INCLUDING THE TOWNS OF MANES AND GRAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

&&

LAT...LON 3717 9269 3726 9268 3728 9270 3748 9258
      3748 9225 3717 9226 3707 9266
TIME...MOT...LOC 0215Z 238DEG 47KT 3726 9249

$$

ANGLE
000 
WWUS53 KSGF 100224 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT THU APR 9 2009

MOC229-100245-
/O.CON.KSGF.TO.W.0024.000000T0000Z-090410T0245Z/
WRIGHT MO-
924 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EASTERN
WRIGHT COUNTY...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 6 MILES SOUTHWEST OF MANES...OR 18 MILES NORTHWEST
OF MOUNTAIN GROVE...MOVING NORTHEAST AT 55 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN WRIGHT
COUNTY...INCLUDING THE TOWN OF MANES.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

A TRAINED SPOTTER REPORTED 70 MPH WINDS 6 MILES NORTH OF HARTVILLE AT
924 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

&&

LAT...LON 3733 9252 3748 9258 3748 9225 3746 9225
      3717 9226 3713 9243
TIME...MOT...LOC 0224Z 238DEG 47KT 3734 9244

$$

ANGLE
000 
WWUS53 KSGF 100244
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT THU APR 9 2009

MOC229-100254-
/O.EXP.KSGF.TO.W.0024.000000T0000Z-090410T0245Z/
WRIGHT MO-
944 PM CDT THU APR 9 2009

...THE TORNADO WARNING FOR EASTERN WRIGHT COUNTY EXPIRES AT 945 PM
CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3733 9252 3748 9258 3748 9225 3746 9225
      3717 9226 3713 9243
TIME...MOT...LOC 0244Z 238DEG 47KT 3748 9216

$$

ANGLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 9, 8:30 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 9, 8:30 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT THU APR 9 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

STORMS HAVE DEVELOPED INTO A COMMA SHAPED LINE FROM EAST CENTRAL
KS INTO SOUTHWEST MO. STRONG WINDS HAVE DEVELOPED ACROSS SOUTHERN
MO WITH THE LINE WITH FROM BOLIVAR SOUTH TO THE AR LINE. 50 TO 60
MPH WINDS JUST THROUGH THE AIRPORT AREA AT KSGF. THREAT HAS
EVOLVED INTO MAINLY A WIND THREAT WITH BRIEF SPIN UPS ALONG THE
LINE WITH WIND BACKED AHEAD OF THE LINE/HIGH HELICITY. CONVECTION IS LOW
TOPPED AND IS STRENGTHENING IN RESPONSE TO STEEPENING MID LEVEL
LAPSE RATES. WATCH CONTINUES OVER SOUTHERN MO OZARKS INTO THE
OVERNIGHT HOURS.

&&

.DISCUSSION...

CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL
OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS
NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS
FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF
THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE
LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST
WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A
GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW
60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS.
PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE
OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT
30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO
SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY
MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER
CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI
STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO
THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS
SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS
WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES
EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER
LATE THIS AFTERNOON AND EVENING.

LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS
AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST
KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT
CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE
MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS
EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR
CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS
LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP
AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES.
SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST
COUNTIES AT THAT TIME.

BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA
AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME
LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN
LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES
SOUTH INTO IOWA.

NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS
ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO
CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH
THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN
EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF
COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS
ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH
OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES.

ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT
MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING.

&&

.AVIATION...

THUNDERSTORMS WILL MOVE EAST OF THE SPRINGFIELD TERMINAL BY 03Z.
SHOWERS WILL THEN REDEVELOP OVERNIGHT AS LOW PRESSURE TRACKS INTO
SOUTHERN MISSOURI. MVFR CIELINGS WILL PREVAIL WITH LOCALIZED IFR
CONDITIONS IN RAIN. IFR CIELINGS WILL BECOME MORE WIDESPREAD
OVERNIGHT AS THE SURFACE LOW MOVES EAST AND WINDS SHIFT TO THE NORTHWEST.
IFR TO MVFR CONDITIONS WILL PERSIST THROUGH FRIDAY MORNING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 9, 7:46 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT THU APR 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
746 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF
  PRODUCING:

  HAIL TO THE SIZE OF GOLF BALLS.
  WIND GUSTS TO 60 MPH.
  ISOLATED TORNADOES.
  AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  THE STRONGEST STORMS WILL BE CONCENTRATED ACROSS FAR SOUTHERN
  MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60 THROUGH
  MIDNIGHT...BUT STORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK
  AREA.

  DISCUSSION:

  THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE OUTLOOK AREA THIS
  EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL
  OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI.

  THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER
  WILL BE ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF
  HIGHWAY 60. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE
  POSSIBLE IN THIS AREA. GIVEN THE STRONG WIND SHEAR...ISOLATED
  TORNADOES CANNOT BE RULED OUT. TO THE NORTH...HAIL WILL BE THE
  PRIMARY HAZARD WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM
  SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS
  TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING.

  ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND
  MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN
 MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO EMINENCE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 9, 8:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
04/09/2009  M61 MPH          GREENE             MO   TRAINED SPOTTER

            ALSO PEA HAIL. REPORT VIA ESPOTTER

&&

DSA
Local storm report, Apr 9, 8:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
04/09/2009  E60 MPH          GREENE             MO   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS AT INTERSECTION OF BATTLEFIELD AND
            GLENSTONE.

&&

AFOSTER
Local storm report, Apr 9, 8:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     2 W NIXA                37.04N 93.33W
04/09/2009                   CHRISTIAN          MO   AMATEUR RADIO

            POWER LINES AND LARGE TREES DOWN WITH DEBRIS ACROSS
            TRACKER ROAD

&&

KARDELL
Local storm report, Apr 9, 8:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             FORDLAND                37.16N 92.94W
04/09/2009  E0.75 INCH       WEBSTER            MO   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 40 MPH.

&&

AFOSTER
Local storm report, Apr 9, 8:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             2 W CONWAY              37.50N 92.86W
04/09/2009  E1.00 INCH       DALLAS             MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Apr 9, 9:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND DMG     4 W ELKLAND             37.44N 93.10W
04/09/2009                   DALLAS             MO   AMATEUR RADIO

            ROOFING DEBRIS AND A LARGE SECTION OF A BUILDING BLOWN
            INTO ROAD

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:11 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton64 min
Apr 9, 7:24 PM CDTSevere Thunderstorm WarningSGFBarry45 min
Apr 9, 7:44 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk61 min
Apr 9, 7:53 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster52 min
Apr 9, 8:01 PM CDTTornado WarningSGFDade, Greene, Lawrence21 min
Apr 9, 8:07 PM CDTSevere Thunderstorm WarningSGFStone, Taney53 min
Apr 9, 8:19 PM CDTTornado WarningSGFDallas, Greene, Polk26 min
Apr 9, 8:24 PM CDTTornado WarningSGFChristian, Greene, Webster51 min
Apr 9, 8:35 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney55 min
Apr 9, 8:37 PM CDTTornado WarningSGFDallas, Greene, Webster38 min
Apr 9, 8:42 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Webster and 1 more63 min
Apr 9, 8:46 PM CDTTornado WarningSGFWebster, Wright27 min
Apr 9, 8:54 PM CDTTornado WarningSGFDouglas, Ozark51 min
Apr 9, 9:02 PM CDTTornado WarningSGFOzark43 min
Apr 9, 9:07 PM CDTTornado WarningSGFLaclede, Webster25 min
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden, Douglas, Howell, Laclede, Ozark, Phelps and 3 more56 min
Apr 9, 9:35 PM CDTTornado WarningSGFLaclede, Pulaski40 min
Apr 9, 9:35 PM CDTTornado WarningSGFDouglas, Howell45 min
Apr 9, 9:41 PM CDTTornado WarningSGFHowell, Ozark49 min
Apr 9, 9:48 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski41 min
Apr 9, 10:03 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Oregon, Phelps, Shannon72 min
Apr 10, 3:27 AM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 22 more29 hr

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.